# SDR SWIA200718151

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 13,070 hours, 10,035 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT SIDE WINDOW IS CRACKED.  REPLACED RIGHT SIDE WINDOW IAW AMM 56-12-01, P/N NP139322-001, S/N 02063H9831.
